June 23, 2021

Survive the News

We're Breaking the Censorship

It’s not just the elderly: 19-year-old in hospital ICU after second dose of Pfizer coronavirus vaccine

4 min read

Get Awesome Patriot Gear Today! Pay Just S&H For Most Items!

It’s not just the elderly: 19-year-old in hospital ICU after second dose of Pfizer coronavirus vaccine


(Natural News) One of the more serious issues with the Pfizer and Moderna coronavirus vaccines is their propensity to cause inflammation of the cardiovascular system. The vaccine causes an antigen-specific immune response that may additionally cause an inflammatory immune response along the endothelial lining of blood vessels. If natural viral antigens are present in the endothelial lining of blood vessels at the time of vaccination, the recipient’s immune system may be forced to attack the body’s own cardiovascular system, leading to inflammation and potential cardiovascular events. The damage is more often observed in the elderly, but young people are not immune to this type of vaccine injury. In fact, a healthy 19-year-old was admitted to the ICU after the second dose of Pfizer’s coronavirus vaccine caused inflammation of his heart muscle (myocarditis).

Young, healthy man suffers from myocarditis five days after second dose of Pfizer’s coronavirus vaccine

The Terem emergency medical clinic in Israel has not confirmed that the vaccine was the sole cause of the sudden and unexpected inflammation of the man’s heart. While medical authorities are slow to confirm the culprit, the severe injury occurred immediately after vaccination, and he was diagnosed with myocarditis only five days after the vaccination. This 19-year-old man was also a previously healthy individual, and had no history of cardiovascular issues. He is not alone. The US National Institutes of Health has reported multiple cases of myocarditis after covid-19 vaccination.

” />

Initiative Q is an attempt by ex-PayPal guys to create a new payment system instead of payment cards that were designed in the 1950s. The system uses its own currency, the Q, and to get people to start using the system once it’s ready they are allocating Qs for free to people that sign up now (the amount drops as more people join – so better to join early). Signing up is free and they only ask for your name and an email address. There’s nothing to lose but if this payment system becomes a world leading payment method your Qs can be worth a lot. If you missed getting bitcoin seven years ago, you wouldn’t want to miss this. Join here for free — For those who joined up already contact me here so I can add you to the queue for adding your invite link on Survive the News.

Dr. Abdulhadi Farojeh, a Terem medical director, said that the young man’s symptoms started immediately after the vaccination, but he wasn’t hospitalized with full blown myocarditis until five days later. After receiving the second dose of Pfizer’s experimental mRNA inoculation, the young man experienced an accelerated heartbeat, shortness of breath and sharp pains in his left arm. Terem’s Dr. Badarnih Bahaa confirmed the sudden reaction. Blood tests confirmed that the man’s heart was severely inflamed.

The doctors are suspicious that the vaccine caused an inflammatory reaction in the young man’s body. After receiving treatment, the young man was transferred to Shamir Medical Center in Tzrifin for further treatment and evaluation. If myocarditis is left untreated, it can lead to cardiac arrhythmia and death. (Related: Doctors now warn about permanent damage and cardiovascular events following COVID-19 vaccination.)

Spontaneous cardiovascular events could become an issue long after vaccination

As the Pfizer vaccine’s unique mRNA sequence continues to encode for spike proteins in the cells throughout the body, a precarious situation is created. If a person is infected by natural coronaviruses in the future, the immune system will likely attack these cells with aggression, causing inflammation in the areas of the body where coronaviruses attach. Because SARS-CoV-2 readily targets humans through the vascular endothelium through the ACE-2 receptor, vaccine recipients are at risk of developing cardiovascular inflammation and complications long after they are vaccinated. The new mRNA technology trains the body’s cells to produce the spike proteins, but it is unknown how long the cells will continue this simulation. Complications like myocarditis and thromboembolism (formation of a blood clot inside a blood vessel), could occur long after vaccination if the person is later exposed to SARS-CoV-2 and it permeates the vascular endothelium.

Is this the reason why health authorities around the world are warning the recently vaccinated population to continue wearing multiple masks and avoiding other people? Why aren’t health authorities more forthcoming about this serious vaccine injury? Better yet, why does this sordid scientific experiment continue to receive emergency authorization around the world?

Sources include:

JPost.com

Vaccines.News

TheLancet.com